# SDR USAA2012013100005

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 62,309 hours, 26,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 1156807
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 9C EMERGENCY LIGHT BROKEN.  MAINTENANCE REPLACED EMERGENCY LIGHT BRACKET.
